4 Comments

  1. David aka - TakingthePlunge
    April 19, 2012 @ 2:03 am

    Tony,

    Yes, this is perfectly normal as explained in the article above. Miniaturized, dying hairs are being shed during this time and they will eventually be replaced with darker, more robust follicles.

    The shedding phase may last from a couple of weeks to a couple of months but it may take six months to one year before you begin to see the benefits of the drug.

    Be patient and keep using it as directed.

    David

  2. Tony
    April 18, 2012 @ 11:15 pm

    Hello, my hair as a little thin so I stated using minoxidil
    I notice I’m losing a lot more hair is it normal? How
    Long would this shedding will last ?
    Please help

  3. Blake aka - FutureHTDoc
    March 28, 2012 @ 12:07 am

    Tony,

    Yes, you can utilize minoxidil and low level laser therapy (LLLT) together. However, as of now, the jury is still out on LLLT, so I recommend pairing the minoxidil with another proven hair restoration agent like Propecia (finasteride).

    I hope this helps!

    Blake (Future_HT_Doc)
    Editorial Assistant

  4. Tony
    March 27, 2012 @ 10:38 pm

    My hair is a bit thinning can I start using monixidil and
    Laser comb together to prevent hair loss?? Please help!

Leave a Reply

Your email address will not be published.